# SDR UALA2013032001728

- Difficulty date: March 20, 2013
- Submitted: March 27, 2013
- Operation: Air carrier
- Aircraft: N504UA
- Make and model: Boeing 757222
- Aircraft serial: 24625
- Aircraft time: 74,985 hours, 28,372 cycles
- Engine: Pwa PW2037
- System (JASC): 2797 · Flight Control System Wiring
- Part: Wire
- Part number: W3386102218
- Condition: Damaged
- Location: Nr 1 Slat Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NR 1 LEADING EDGE SLAT ASYM MESSAGE ON EICAS.  PER TROUBLESHOOTING FIM TASK 27-81-05 REMOVED AND REPLACED LT OUTBOARD SLAT LOSS SENSOR SWITCH PER AMM. REPAIRED WIRE WITH ENVIRONMENTAL SPLICE PER SWPD 20-10- 12.  SYSTEM OPS CHECKED OKAY.
